# SDR JJBA20220514025

- Difficulty date: May 14, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 39,211 hours, 26,588 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: 3632001003
- Part serial: 00326
- Condition: Inoperative
- Part time: 44,763 hours, 35,518 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAP FAIL WHEN SELECTING FLAPS 9 ON APPROACH.  REMOVED AND REPLACED FECU AND FLAP DRIVE UNIT.
